The quasitopos of b-uniform filter spaces
Alternative metrics PlumXhttp://hdl.handle.net/11012/137319
MetadataShow full item record
In this paper a systematic study begins of the category b-UFIL of b- uniform filter spaces and b-uniformly continuous mappings. We will show that this construct forms a quasitopos in which quotients are stable under products. Consequently, it is extremely useful for further studies in the realm of Bounded topology.
Keywordsset-convergence, point-convergence, b-uniform filter space, b-filter space, com- pleteness, compactness, precompactness, topological construct, strong topological universe, bounded topology
Document typePeer reviewed
SourceMathematics for Applications. 2018 vol. 7, č. 2, s. 155-171. ISSN 1805-3629
- 2018/2